# SDR DXTA2010120704354

- Difficulty date: December 6, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N889QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0021
- Aircraft time: 1,621 hours, 1,188 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE' ANNUNCIATOR ILLUMINATED AND ASSOCIATED HORN ACTIVATED DURING CLIMB FROM 9000' TO 11000'.  CABIN ALT CONTROLLER DID NOT SHOW CABIN WAS PRESSURIZING.  PERFORMED FUNCTION TEST OF PRESSURIZATION SYTEM WITH BOTH APU AND ENGINES. FUNCTION CHECKS NORMAL. VISUALLY CHECKED OPERATION OF OUTFLOW VALVES. NO DEFECTS NOTED. INSPECTED UPPER AND LOWER ACM COUPLINGS FOR ANY LEAKS. NONE NOTED. VERIFIED MOVEMENT OF BOTH MAIN AIR VALVES. PERFORMED SECOND FUNCTION CHECK OF PRESSURIZATION SYSTEM. SYSTEM CHECKED NORMAL. PERFORMED LEAK RATE CHECK OF CABIN. FOUND CHECK TO BE WITHIN LIMITS AT THIS TIME. VERIFIED AGAIN THAT ENGINES WERE PRESSURIZING CABIN AND SLIGHT ITT RISE WAS NOTICED WHEN EACH AIR VALVE WAS PLACED IN THE "ON" POSITION. NO LEAKS WERE NOTED IN THE AFT COMPARTMENT WHILE AIRCRAFT WAS PRESSURIZED.  NO FURTHER CHECKS WERE REQUIRED.
